Reply To: Human Growth Hormone and Edema info
Written by Kenny on . Posted in
Thank you very much for your helpful answer, but I wanted to say something which, to my opinion, also should be taken in consideration to my opinion:
I have suffered from a pretty similar edema onset 2 weeks after I have started to have the testosterone replacement like half a year ago. During that time I have been using Lisonopril / hctz. I have had a blood work which showed that my lipids, my thyroid function as well as CMP have all been within the normal limits, what turned out to be abnormal has been the hyponatremia and hypokalemia.
During that time my PCP has been used to think that the hctz with some rigorous training has been too much and therefore has switched me to telmisartan without any diuretics (and in addition to that, I have also developed ACEI bradykinin cough). This has happened like a month later and the edema has went away after a month or so.
I can also mention here that the edema is pretty dependent, and it is only being noticeable on the medial aspect of my ankles where left is bigger than the right one. But it does seems as if it is getting resolved by the time that I am waking up from my sleep. One more thing to mention is that the biggest reason why I am being worried here is because it has not been all there before I have started to play around with PEDS. I personally did have had a bout of edema being associated with a trial of amlodipine for the control of blood pressure many years ago, but this has got fully resolved with discontinuing amlodipine.
All in all I have to say here that everything seemed to be just fine before I have started to use the GH this May. Anyway, I do realize that there are some chances that I am now so worried, most likely, about nothing that should be, but frankly talking, I start being paranoid here about my health and especially about my cardiovascular health. Thanks to everyone for sharing your answers here and for trying to help!